# SDR UPS09654780

- Difficulty date: February 10, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 32,400 hours, 9,956 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114T310039
- Part serial: 000730
- Condition: Misrepaired
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING NR 6 SLAT LOWER CLOSURE PANEL THE EXISTING REPAIR PATCH NON- STANDARD REPAIR.  COMPOSITE WET LAY UP REPAIR CARRIED OUT AS PER SRM 51-70-17 PARA 4H FIG 19 REV 43.
